# SDR RRXA991317

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640 - 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, MARKER BEACON MOUNTING SKIN BETWEEN STA 640 AND STA 660 AND BETWEEN LONGERONS 34 LEFT AND LONGERON 34 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM..  FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO 99-008 AND 8110-3 DATED 01-20-99  ALLOWS LIMITS TO EXCEED DC8 SRM 51-1-8, REMOVED CORROSION AND BLEND AREA FLAP PEEN, REWORKED AREA PROTECT AREA PER DC8 SRM 51-1-8 AND FILL TO ENSURE SMOOTH CONTOUR PER NR EO 99-008 AND 8110-3 DATED 01-20-99. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
